Full Text: PDF
Received July 20, 2016; Accepted October 10, 2016
Abstract. Let , . For , we use the theory of -positive operators to show the existence of and then compare smallest eigenvalues of the fractional boundary value problems , , , satisfying boundary conditions , , , , where p and q are nonnegative continuous functions on which do not vanish identically on any nondegenerate compact subinterval of . The cases where and are treated separately and then compared.
How to Cite this Article:
Angela M. Koester, Jeffrey T. Neugebauer, Smallest eigenvalues for fractional boundary value problems with a fractional boundary condition, Journal Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 1, pp. 1-16.